# SDR SWAA2024093034903

- Difficulty date: September 6, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 12,675 hours, 5,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST OWE EXTERNAL EMERGENCY LIGHT AND LOWER EXTERNAL WTB EMERGENCY LIGHT IS INOP. RIGHT SIDE AFT MOST OWE EXTERNAL EMERGENCY LIGHT AND LOWER EXTERNAL WTB EMERGENCY LIGHT IS INOP. RIGHT SIDE<[01] REMOVED AND REPLACED RIGHT SIDE APPROX STA 727 EMERG LIGHT BATTERY PACK IAW AMM 33-51-06-960-802. TESTS GOOD  WN47859;[02] VERIFIED STEP 1. AUDIT C/W.
